Alert archive / California / Wind Advisories in 2013

Wind Advisory 41, NWS Los Angeles, CA

May 17, 2013

NWS Los Angeles, CA issued this wind advisory at May 17, 2013, 8:33 PM PDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
May 17, 2013, 8:33 PM PDT (03:33 UTC)
Expired
May 19, 2013, 11:00 AM PDT
In force
38 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WWUS76 KLOX 180333
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
833 PM PDT FRI MAY 17 2013

CAZ039-052-181100-
/O.NEW.KLOX.WI.Y.0041.130518T0333Z-130518T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
833 PM PDT FRI MAY 17 2013

...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE SANTA BARBARA SOUTH COAST AND MOUNTAINS.
THIS ADVISORY IS IN EFFECT UNTIL 4 AM PDT SATURDAY.

* WINDS...NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS BETWEEN
  40 AND 45 MPH DEVELOPING THIS EVENING WILL PERSIST THROUGH LATE
  TONIGHT...AND SHIFT TO A NORTH TO NORTHEAST AFTER MIDNIGHT. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA
  ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

HALL
8 follow-up statements
782 
WWUS76 KLOX 180404
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
904 PM PDT FRI MAY 17 2013

...GUSTY NORTHERLY WINDS DEVELOPING TONIGHT...

.A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING GUSTY
NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND
ACROSS SOUTHERN SANTA BARBARA COUNTY. STRONGER WINDS AND A TIGHTER
SURFACE PRESSURE GRADIENT ARE POSSIBLE SATURDAY NIGHT.


CAZ053-054-181215-
/O.EXB.KLOX.WI.Y.0041.130518T0500Z-130518T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
904 PM PDT FRI MAY 17 2013

...WIND ADVISORY IN EFFECT UNTIL NOON PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS.
THIS ADVISORY IS IN EFFECT UNTIL NOON PDT SATURDAY.

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN
  45 AND 50 MPH WILL DEVELOP LATER THIS EVENING AND PERSIST INTO
  SATURDAY MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON AREA
  ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 SHOULD
  EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED.

&&

$$

CAZ039-052-181100-
/O.CON.KLOX.WI.Y.0041.000000T0000Z-130518T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
904 PM PDT FRI MAY 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY...

* WINDS...NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS
  BETWEEN 40 AND 45 MPH THIS EVENING WILL PERSIST THROUGH LATE
  TONIGHT...AND SHIFT TO A NORTH TO NORTHEAST AFTER MIDNIGHT.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE 
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED.

&&

$$

HALL
443 
WWUS76 KLOX 181102
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
402 AM PDT SAT MAY 18 2013

...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING...

.A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING
GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR
AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE
VALLEY.

CAZ039-052-181915-
/O.CAN.KLOX.WI.Y.0041.000000T0000Z-130518T1100Z/
/O.NEW.KLOX.WI.Y.0042.130518T2200Z-130519T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
402 AM PDT SAT MAY 18 2013

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SUNDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL DEVELOP THROUGH AND BELOW PASSES AND
  CANYONS THIS AFTERNOON AND LAST UNTIL EARLY MORNING SUNDAY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE 
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS THAT
WINDS OF 35 MPH OR GREATER ARE EXPECTED.

&&

$$

CAZ059-181915-
/O.NEW.KLOX.WI.Y.0042.130518T2200Z-130519T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
402 AM PDT SAT MAY 18 2013

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SUNDAY.

* WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND LAST UNTIL EARLY
  MORNING SUNDAY.

* IMPACTS...WINDS THIS STRONG WILL PRODUCE SOME LOCAL CLOUDS OF
  BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF
45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ053-054-181915-
/O.EXT.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
402 AM PDT SAT MAY 18 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY...

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN
  45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 
  SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED.

&&

$$

ASR/DB
075 
WWUS76 KLOX 181912
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1212 PM PDT SAT MAY 18 2013

...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING...

.A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING
GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR
AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE
VALLEY.

CAZ039-052-190500-
/O.CON.KLOX.WI.Y.0042.130518T2200Z-130519T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1212 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH 
  GUSTS TO 45 MPH WILL DEVELOP THROUGH AND BELOW PASSES AND 
  CANYONS THIS AFTERNOON AND LAST UNTIL EARLY MORNING SUNDAY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE 
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS
THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.

&&

$$

CAZ053-054-190500-
/O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1212 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY...

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS 
  BETWEEN 45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 
  SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED.

&&

$$

CAZ059-190500-
/O.CON.KLOX.WI.Y.0042.130518T2200Z-130519T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1212 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH 
  WITH GUSTS TO 45 MPH WILL DEVELOP THIS AFTERNOON AND LAST 
  UNTIL EARLY MORNING SUNDAY.

* IMPACTS...WINDS THIS STRONG WILL PRODUCE SOME LOCAL CLOUDS OF 
  BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF
45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
829 
WWUS76 KLOX 182200
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 PM PDT SAT MAY 18 2013

...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING...

.A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING
GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR
AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE
VALLEY.

CAZ039-052-190200-
/O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
300 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE TO DEVELOP THROUGH AND BELOW
  PASSES AND CANYONS THIS AFTERNOON AND LAST UNTIL EARLY MORNING
  SUNDAY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE 
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS
THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.

&&

$$

CAZ053-054-190200-
/O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
300 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY...

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS
  BETWEEN 45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 
  SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED.

&&

$$

CAZ059-190200-
/O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
300 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE TO DEVELOP THIS AFTERNOON AND LAST
  UNTIL EARLY MORNING SUNDAY.

* IMPACTS...STRONG WINDS WILL PRODUCE LOCALIZED BLOWING DUST AND
  CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH
  PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS
  HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF
45 MPH OR GREATER ARE EXPECTED.

&&

$$

HALL
369 
WWUS76 KLOX 190200
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
700 PM PDT SAT MAY 18 2013

...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING...

.A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING
GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR
AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE
VALLEY.

CAZ039-052-191000-
/O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
700 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND
  CANYONS THROUGH EARLY SUNDAY MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE 
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS
THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.

&&

$$

CAZ053-054-191000-
/O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
700 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY...

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS 
  BETWEEN 45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 
  SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED.

&&

$$

CAZ059-191000-
/O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
700 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY SUNDAY MORNING.

* IMPACTS...STRONG WINDS WILL PRODUCE LOCALIZED BLOWING DUST AND 
  CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH 
  PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS 
  HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF
45 MPH OR GREATER ARE EXPECTED.

&&

$$

HALL
636 
WWUS76 KLOX 190331
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
831 PM PDT SAT MAY 18 2013

...GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING...

.A TIGHTENING NORTHERLY SURFACE PRESSURE GRADIENT WILL BRING
GUSTY NORTHWEST TO NORTH WINDS THROUGH THE INTERSTATE 5 CORRIDOR
AND ACROSS SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE ANTELOPE
VALLEY.

CAZ039-052-191000-
/O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
831 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH 
  GUSTS TO 45 MPH WILL CONTINUE THROUGH AND BELOW PASSES AND 
  CANYONS THROUGH EARLY SUNDAY MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS HIGHWAYS 101 AND 154 SHOULD EXERCISE 
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED. A WIND ADVISORY FOR COASTAL AREAS MEANS
THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.

&&

$$

CAZ053-054-191145-
/O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
831 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY...

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN
  45 AND 50 MPH WILL PERSIST INTO SUNDAY MORNING. LOCAL GUSTS UP
  TO 60 MPH ARE POSSIBLE ON MORE FAVORABLE MOUNTAINS PEAKS.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 
  SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED.

&&

$$

CAZ059-191000-
/O.CON.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
831 PM PDT SAT MAY 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH 
  WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY SUNDAY 
  MORNING.

* IMPACTS...STRONG WINDS WILL PRODUCE LOCALIZED BLOWING DUST AND 
  CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH 
  PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS 
  HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF
45 MPH OR GREATER ARE EXPECTED.

&&

$$
006 
WWUS76 KLOX 190955
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 AM PDT SUN MAY 19 2013

...GUSTY NORTHWEST TO NORTH WINDS THROUGH THE MORNING...

.A STRONG SURFACE PRESSURE GRADIENT WILL BRING GUSTY NORTHWEST TO NORTH
WINDS THROUGH THE INTERSTATE 5 CORRIDOR AND ACROSS THE ANTELOPE
VALLEY.

CAZ039-052-191100-
/O.EXP.KLOX.WI.Y.0042.000000T0000Z-130519T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
255 AM PDT SUN MAY 19 2013

...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

WIND SPEEDS HAVE DIMINISHED TO 15 TO 25 MPH WITH ONLY LOCAL GUSTS
TO 35 MPH.

$$

CAZ059-191800-
/O.EXT.KLOX.WI.Y.0042.000000T0000Z-130519T1800Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
255 AM PDT SUN MAY 19 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS AND TIMING...WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL CONTINUE THROUGH THE MORNING.

* IMPACTS...STRONG WINDS WILL PRODUCE LOCALIZED BLOWING DUST AND 
  CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH 
  PROFILE VEHICLES. MOTORISTS DRIVING ON AREA ROADWAYS...SUCH AS 
  HIGHWAYS 14 AND 138 SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE ANTELOPE VALLEY MEANS THAT WIND GUSTS OF
45 MPH OR GREATER ARE EXPECTED.

&&

$$

CAZ053-054-191800-
/O.CON.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
255 AM PDT SUN MAY 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS BETWEEN
  45 AND 50 MPH WILL PERSIST THROUGH THE MORNING. LOCAL GUSTS UP TO
  60 MPH ARE POSSIBLE ON MORE FAVORABLE MOUNTAINS PEAKS.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MOTORISTS DRIVING ON 
  AREA ROADWAYS...SUCH AS INTERSTATE 5 AND HIGHWAYS 14 AND 138 
  SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY FOR THE MOUNTAINS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED.

&&

$$

ASR
548 
WWUS76 KLOX 191741
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1041 AM PDT SUN MAY 19 2013

CAZ053-054-191845-
/O.EXP.KLOX.WI.Y.0041.000000T0000Z-130519T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1041 AM PDT SUN MAY 19 2013

...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING...

NORTHWEST TO NORTH WINDS HAVE SUBSIDED BELOW ADVISORY
LEVEL...HOWEVER THERE MAY BE ISOLATED GUSTS UP TO 50 MPH OVER THE
MORE FAVORABLE MOUNTAIN PEAKS INTO THIS AFTERNOON.

$$

CAZ059-191845-
/O.EXP.KLOX.WI.Y.0042.000000T0000Z-130519T1800Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1041 AM PDT SUN MAY 19 2013

...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING...

WEST TO NORTHWEST WINDS HAVE SUBSIDED BELOW ADVISORY LEVEL. LOCAL
GUSTS UP TO 35 MPH MAY CONTINUE INTO EARLY THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 17, 5:08 PM PDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 17, 5:08 PM PDT, 3 hours 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
508 PM PDT FRI MAY 17 2013

UPDATED AVIATION SECTION

.SYNOPSIS...

THE LOW WILL SLOWLY EXIT INTO SATURDAY WITH AFTERNOON TEMPERATURES
TO BE BELOW NORMAL. BREEZY WINDS WILL OCCUR IN THE MOUNTAINS AND
DESERTS INTO SUNDAY. A HIGH WILL MOVE IN SUNDAY...TO RAISE AFTERNOON
TEMPERATURES TO ABOVE NORMAL AND REDUCE THE MARINE LAYER THROUGH
TUESDAY. A LOW SYSTEM WILL ARRIVE BY MIDWEEK TO DEEPEN THE MARINE
LAYER...INCREASE WINDS...AND LOWER TEMPERATURES THROUGH FRIDAY.

&&

.SHORT TERM (TODAY-MON)...ONSHORE FLOW AND WEAK MARINE INVERSION
CONTINUE, RESULTING IN SPORADIC MORNING CLOUDS AND PARTLY CLOUDY
AFTERNOONS. NORTHWEST FLOW ALONG THE CENTRAL COAST WILL CONTINUE TO
FUNNEL GUSTY WINDS THROUGH THE SANTA YNEZ RANGE NEXT COUPLE DAYS,
PUSHING THE ADVISORY ENVELOPE A BIT ACROSS THE WESTERN PORTION OF
THE SRN SBA COUNTY COAST. ALSO BREEZY ACROSS THE I5 CORRIDOR AND
ANTELOPE VALLEY.

NOT EXPECTING TOO MUCH CHANGE SATURDAY. THE RIDGE DOES START TO
BUILD OVER THE AREA BUT WARMING WILL BE MINIMAL AND MOSTLY CONFINED
TO THE INTERIOR. INVERSION WILL STILL BE WEAK AND REALLY NOT
EXPECTING A SOLID MARINE LYR TO DEVELOP EXCEPT POSSIBLY NORTH OF PT
CONCEPTION.

STILL EXPECTING A STRONG BURST OF NORTHWEST WINDS THROUGH THE I5
CORRIDOR SAT NIGHT AS THE RIDGE STARTS NUDGING IN. SHOULD AT LEAS BE
ADVISORY LEVEL THERE WITH GUSTS TO AROUND 50 MPH SO THAT WILL BE A
CONCERN FOR FIRE FIGHTERS IN THAT AREA.

WARMEST DAYS WILL BE SUNDAY AND MONDAY, THOUGH MODELS HAVE SCALED
BACK SOMEWHAT ON THE RIDGE STRENGTH AND ANY OFFSHORE FLOW. 12Z NAM
DOES SHOW A NEUTRAL GRADIENT MONDAY MORNING WITH A -3 24 HR TREND
WHICH SHOULD BE ENOUGH TO KEEP CLOUDS OUT OF MOST OF THE VALLEYS BUT
NOT LIKELY THE LA/VENTURA COAST. WARMER VALLEY AREAS SHOULD REACH
THE LOWER 90S.

.LONG TERM (TUE-FRI)...TEMPS EXPECTED TO DROP BACK TO NORMAL OR EVEN
BELOW NORMAL BY THE END OF NEXT WEEK AS TROFFING REPLACES THE RIDGE.
ECMWF SHOWS THE TROF BOTTOMING OUT THU WITH WARMING BEGINNING FRIDAY
WHILE THE GFS DEEPENS THE TROF THROUGH AT LEAST SAT FOR EVEN COOLER
WEATHER GOING INTO THE WEEKEND. FAVORING THE COOLER GFS SCENARIO FOR
NOW. LOOKS PRETTY WINDY OVER THE OFFSHORE COASTAL WATERS TUESDAY
THROUGH WEDNESDAY LIKELY SETTING US UP FOR A SIZABLE EDDY
CIRCULATION FOR THE END OF THE WEEK WITH LIMITED MARINE LYR CLEARING.

&&

.AVIATION...17/0005Z.

SOUTH OF POINT CONCEPTION...VFR CONDITIONS WILL PERSIST THROUGH
05Z...THEN MVFR CONDITIONS WILL LIKELY SPREAD INTO COASTAL TERMINALS
SOUTH OF KOXR THROUGH 13Z. THERE IS A CHANCE THAT MVFR CONDITIONS
COULD PUSH INTO VALLEY TERMINALS BETWEEN 10Z AND 14Z. PERIODS OF
MODERATE WIND SHEAR AND TURBULENCE IS POSSIBLE AT KSBA THROUGH 08Z.

NORTH OF POINT CONCEPTION...VFR CONDITIONS WILL LIKELY PERSIST
THROUGHOUT THE PERIOD EXCEPT FOR A CHANCE OF LIFR TO IFR CONDITIONS
BETWEEN 05Z AND 16Z.

KLAX...VFR CONDITIONS WILL PERSIST THROUGH AT LEAST 06Z...THEN THERE
IS A 80 PERCENT CHANCE OF MVFR CONDITIONS BETWEEN 07Z AND 13Z. MVFR
CONDITIONS SHOULD BE PREDOMINANT BY 13Z. VFR CONDITIONS SHOULD
DEVELOP BETWEEN 17Z AND 19Z.

KBUR...VFR CONDITIONS WILL PERSIST THROUGH AT LEAST 10Z...THEN THERE
IS A 70 PERCENT CHANCE OF MVFR CONDITIONS BETWEEN 10Z AND 15Z. VFR
CONDITIONS SHOULD REDEVELOP BETWEEN 15Z AND 16Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...MW
AVIATION...HALL
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 4:02 AM PDTWind AdvisoryLOX31 hr
May 18, 9:05 AM PDTGale WarningLOX42 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.